# SDR SIMA952241

- Difficulty date: August 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N115SB
- Make and model: Saab SF340A
- Aircraft serial: 340A115
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 404028
- Condition: Discharged
- Location: Nr 1 Engine
- Part time: 15,698 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, F

## Discrepancy

DFW - FL 3883 - NR 1 ENGINE FIRE WARNING DURING TAKEOFF ROLL, ABORTED TAKEOFF AND BLEW THE FIRE BOTTLE.  CALLED OUT CFR, FIRE LIGHT EXTINGUISHED.  FUNCTION CHECK FIRE INDICATION IAW SAAB 340 AMM 26-11-00.  NO DEFECTS NOTED.  GROUND RAN A/C, ENG TEMP 750, NO FIRE FAULT NOTED AND REPLACED NR 1 ENGINE FIRE BOTTLE IAW AMM 26-71-20.  AIRCRAFT RETURNED FOR SERVICE.  PART TOTAL CYCLES, 17,301.  (X)
